MathSciNet Relay Station
MathSciNet bibliographic data
MR2386455 (2009c:28025) 28A80
Zhu, Sanguo Quantization dimension of probability measures supported on Cantor-like sets. J. Math. Anal. Appl. 338 (2008), no. 1, 742–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement